I've been on the pill since November .. And I miss pills a little often. I missed one the day before New Years & had unprotected sex New Years. I had taken a plan b pill but the other day I threw up 4 times in one night & I just had my period last week now I have it again and the blood is DARK brown. Is there a chance I'm pregnant ? Did I have a miscarriage? Or is everything just a coincidence 😐
@GirlWhoNeedsHelp Welcome to A2A. There are several explanations for the dark brown discharge that you are experiencing, but only a doctor can diagnose accurately. I urge you to seek an appointment immediately.
You say that you have been on the pill since November, and that you miss pills a little often. You do understand, I hope, that if you miss pills that you aren't really "on" the pill. To be effective, the pill has to be taken every day, preferably about the same time every day. If you find that you miss one, you should use alternate contraception until you are regularly using the pill, The timing varies with the type of pill, but can be up to two months to be safe.
If you took a Plan B pill and you have since had a period, chances of pregnancy would seem very low, But a pregnancy test kit from a pharmacy would seem well worth the money just to put your mind at ease.
Plan B has high doses of hormones and can mess your system about a bit, but it's been a while since then. I think you should go to a doctor. Unexplained bleeding should always be checked, and a second period a week after the first isn't normal.